# SDR DXTA200300126

- Difficulty date: September 25, 2003
- Submitted: September 30, 2003
- Operation: Air carrier
- Aircraft: N998QS
- Make and model: Cessna 750
- Aircraft serial: 7500198
- Aircraft time: 1,089 hours, 628 cycles
- Engine: Allsn AE3007C
- System (JASC): 2810 · Fuel Storage
- Part: Valve
- Part number: 99145053
- Part serial: 369
- Condition: Malfunctioned
- Location: Wing Tank
- Part time: 1,089 hours, 628 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

WHILE IN LEVEL CRUISE FLIGHT AT 29,000 FT THE (WING TANK O'FULL L-R) AMBER CAS MESSAGE ILLUMINATED.  BOTH WING TANKS OBSERVED TO BE DUMPING FUEL FOR 2 MINUTES. - TROUBLESHOT AND FOUND BOTH WING VENT VALVES INOP. REMOVED  AND REPLACED LEFT AND RIGHT WING VENT VALVES, OPS CHECK AND LEAK CHECK GOOD. WORK PERFORMED I.A.W. 750 M.M. CHAPTER 28-10-04.
